A note on statistical inference for differences of covariances

Research output: Contribution to journalArticlepeer-review


This article investigates statistical inferences about differences of covariances matrices when the response has more than two values. The subspace constructed by differences of covariance matrices is related to the sufficient dimension subspace and the central space. The asymptotic distribution of test statistic for structural dimension is outlined.

Original languageEnglish
Pages (from-to)563-567
Number of pages5
JournalJournal of the Korean Statistical Society
Issue number4
Publication statusPublished - 2012 Dec

Bibliographical note

Funding Information:
This research was supported by Fund for Supporting Basic Science Research in the College of Business and Economics, Yonsei University of 2010 ( 2010-1-0161 ).

All Science Journal Classification (ASJC) codes

  • Statistics and Probability


Dive into the research topics of 'A note on statistical inference for differences of covariances'. Together they form a unique fingerprint.

Cite this